We need just a little extra information

    As a VIPPS accredited pharmacy licensed and/or authorized in all 50 states, pharmacy regulation requires us to ask for your shipping zip code.

    TYLENOL® Extra Strength PM Caplets- 24ct

    TYLENOL® Extra Strength PM Caplets- 24ct

    Product ID: A10142572

    Price: Select Quantity Below

    In Stock
    - Select Quantity -
    1 
    $7.75
    Select
    2 
    $14.50
    Select
    3 
    $21.25
    Select
    Custom Quantity
    Select
    Add To My Cart

    Product Summary

    • Temporarily relieves minor aches & pains
    • For headaches, backaches & toothaches
    • Contains no aspirin

    Description

    Not getting enough sleep can put a damper on activities you love to do most. Getting out of bed can be hard enough, but when lack of sleep comes into play, there’s almost nothing that will make you want to rise and shine. If your sleep is being affected by minor aches and pains TYLENOL® PM is here to help. As a non-habit forming sleep aid (when used as directed) TYLENOL® PM can relieve your headaches or muscle aches with a formula while helping you get to sleep.

    Directions

    Do not take more than directed (see overdose warning). Adults and children 12 years and over: Take 2 caplets at bedtime. Do not take more than 2 caplets of this product in 24 hours. Children under 12 years: Ask a doctor.


    Ingredients

    Active Ingredients: Acetaminophen, Diphenhydramine HCl Inactive Ingredients: Carnauba Wax, FD&C Blue No. 1 Aluminum Lake, FD&C Blue No. 2 Aluminum Lake, Hypromellose, Magnesium Stearate, Polyethylene Glycol, Polysorbate 80, Powdered Cellulose, Pregelatinized Starch, Propylene Glycol, Shellac, Sodium Citrate, Sodium Starch Glycolate, Titanium Dioxide

    WARNINGS

    Keep out of reach of children. Do not use With any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. With any other product containing diphenhydramine, even one used on skin. In children under 12 years of age. If you have ever had an allergic reaction to this product or any of its ingredients. Do not use if carton is opened, or neck wrap or foil inner seal imprinted "Tylenol" is broken or missing. Overdose Warning: In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222). Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.




    Healthcare savings, delivered

    VIPPS Accredited & Certified

    HealthWarehouse.com is a VIPPS accredited pharmacy based in Florence, Kentucky. We're licensed and/or authorized to sell prescriptions in all 50 states and the District of Columbia and have become America’s Trusted Online Pharmacy since 2008. For more information about how we’re revolutionizing pharmacy, one prescription at a time, click here.

    VIPPS